Health knowledge made personal
Join this community!
› Share page:

a month ago i switched from Prozac to Zoloft and after that i starting having headaches and lightheadedness and had a fever for


Posted by rebecca92884

I don't know what is going on with my body. I have been having issues with constantly feeling tired and run down for quite a while, i was tested for anemia and had my thyroid tested, both were fine. Then i switched antidepressants from Prozac to Zoloft about a month ago, about a week into taking the Zoloft i started getting headaches daily and lightheadedness. i have not taken the Zoloft in 4 days, i saw the doctor 2 days ago and switched to Wellbutrin, I felt good the day i went to the doctor so i told her i wasn't having symptoms anymore, but now they are back. I feel very lightheaded, my lips tingle sometimes, and i had a headache earlier today. I don't know what is wrong with me. any ideas? anything in particular you think i should get tested for?
 
Post an answer
Write a comment: